# SDR ASAA2017061621114

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,559 hours, 11,174 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 2789
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 66,320 hours, 31,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT A/C PACK 44 PSI,  LT A/C PACK 15 PSI,  FL 360, N1 90.4%.  RT PACK 30 PSI, LT PACK 30 PSI, FL 22, N1 60.0% GROUND IDLE/  LT & RT PACKS 15%.  ACFT GROUNDED.  TROUBLESHOT IAW FIM 36-10, TASK 810. DURING FURTHER EVALUATION FOUND A LEAKING PRSOV & STICKING VALVE.  REMOVED & REPLACED THE PRSOV IAW AMM 36-11-04.  GROUND VERIFICATION SUCCESSFUL.
